# SDR A6WA200460008

- Difficulty date: March 11, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Part number: HC528B0039002
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR HINGE BROKEN MAINTENANCE REPLACED RIGHT MLG DOOR AFT HINGE BRACKET.  RETRACTION CK COMPLIED WITH ON W/C.  (M)
